# SDR CA030805009

- Difficulty date: August 4, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 29,932 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: H31X97513
- Condition: Failed
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) MULTIPLE FAILURES OF THE NR 1 & 3 MAIN WHEEL TIRES, 6 INCH LONG RUPTURES FOUND ON SIDEWALLS OF TIRES DURING A LINE CHECK.  TIRES STILL HELD AIR BUT INNER CORDS WERE FULLY EXPOSED.
